×

The genesis of mathematical structures, as exemplified in the work of Charles Ehresmann. (English) Zbl 0441.18001


MSC:

18-03 History of category theory
00A30 Philosophy of mathematics
03A05 Philosophical and critical aspects of logic and foundations
PDFBibTeX XMLCite
Full Text: Numdam EuDML

References:

[1] 1 Alperin , J.L. , Finite groups viewed locally , Bull. Amer. Math. Soc. 83 ( 1977 ), 1271 - 1285 . Article | MR 450411 | Zbl 0381.20010 · Zbl 0381.20010 · doi:10.1090/S0002-9904-1977-14411-X
[2] 2 Bourbaki , N. , Eléments de Mathématiques, Théorie des ensembles ( fascicule de résultats) , A.S.I. 846 , Hermann , Paris , 1939 . MR 276101 | JFM 65.1163.04 · JFM 65.1163.04
[3] 3 Chevalley , C. , Theory of Lie groups I , Princeton Math. Series 8 , Princeton Univ. Press , 1946 . MR 82628 | Zbl 0063.00842 · Zbl 0063.00842
[4] 4 Bastiani , A. & Ehresmann , C. , Categories of sketched structures , Cahiers Topo. et Geom. Diff. XIII- 2 ( 1972 ), 105 - 214 . Numdam | MR 323856 | Zbl 0263.18009 · Zbl 0263.18009
[5] 5 Dubuc , E.J. , Sur les modèles de la géométrie différentielle synthétique , Cahiers Topo. et Geom. Diff. XX - 3 ( 1979 ), 231 - 280 . Numdam | MR 557083 | Zbl 0473.18008 · Zbl 0473.18008
[6] 6 Eckmann , B. , Zur homotopietheorie gefaserte Räume , Comment. Math. Helv. 14 ( 1942 ), 141 - 192 . MR 6512 | Zbl 0026.09302 · Zbl 0026.09302 · doi:10.1007/BF02565616
[7] 7 Ehresmann , A. & C., Multiple functors IV: Monoidal closed structures in Catn , Cahiers Topo. et Géom. Diff. XX - 1 ( 1979 ), 59 - 104 . Numdam | Zbl 0415.18007 · Zbl 0415.18007
[8] 8 Ehresmann , C. , Espaces fibrés associés , C. R. Acad. Sc. Paris 213 ( 1941 ), 762 - 764 . MR 9430 | JFM 67.0740.03 · JFM 67.0740.03
[9] 9 Ehresmann , C. , Espaces fibrés de structures comparables , C. R. Acad. Sc. Paris 214 ( 1942 ), 144 - 147 . MR 7484 | JFM 68.0510.02 · Zbl 0027.14402
[10] 10 Ehresmann , C. , Sur les espaces fibrés différentiables , C. R. Acad. Sc. Paris 224 ( 1947 ), 444 - 445 . MR 20774 · Zbl 0029.16904
[11] 11 Ehresmann , C. , Sur la théorie des espaces fibrés , Colloques Int. CNRS, Topologie algébrique Paris 1947 , 3 - 15 . MR 35021 | Zbl 0039.39703 · Zbl 0039.39703
[12] 12 Ehresmann , C. , Sur la théorie des variétés feuilletées , Rend. Mat. e Appl. 10 ( 1951 ), 64 - 82 . MR 47386 | Zbl 0044.38101 · Zbl 0044.38101
[13] 13 Ehresmann , C. , Les prolongements d’une variété différentiable: Calcul des jets, prolongement principal , C. R. Acad. Sc. Paris 233 ( 1951 ), 598 - 600 . MR 44198 | Zbl 0043.17401 · Zbl 0043.17401
[14] 14 Ehresmann , C. , Sur les variétés presque complexes , Proc. Int. Cong., Math. Cambridge 1950 , Amer. Math. Soc. , 1952 , Vol. 2 , 412 - 419 . MR 45383 | Zbl 0049.12904 · Zbl 0049.12904
[15] 15 Ehresmann , C. , Gattungen von lokalen Strukturen , Jahr. Deutsch. Math. Verein. 60 ( 1957 ), 49 - 79 . Article | MR 95894 | Zbl 0097.37803 · Zbl 0097.37803
[16] 16 Ehresmann , C. , Catégories topologiques et catégories différentiables , Col. Géom. Diff. Globale Bruxelles 1958 , C.B.R.M. Louvain , 1959 , 137 - 150 . MR 116360 | Zbl 0205.28202 · Zbl 0205.28202
[17] 17 Ehresmann , C. , Structures feuilletées , Proc. Fifth Canadian Math. Cong. , Univ. of Montréal 1961 , The Univ. of Toronto Press , 1963 , 109 - 172 . Zbl 0146.19501 · Zbl 0146.19501
[18] 18 Ehresmann , C. , Catégories doubles et catégories structurées , C. R. Acad. Sc. Paris 256 ( 1963 ), 1198 - 1201 . MR 152561 | Zbl 0132.25702 · Zbl 0132.25702
[19] 19 Ehresmann , C. & Feldbau , J. , Sur les propriétés d’homotopie des espaces fibrés , C. R. Acad. Sc. 212 ( 1941 ), 945 - 948 . MR 4766 | JFM 67.0740.02 · JFM 67.0740.02
[20] 20 Ehresmann , C. & Reeb , G. , Sur les champs d’éléments de contact de dimension p complétement intégrables , C. R. Acad. Sc. Paris 218 ( 1944 ), 995 . MR 14757 | Zbl 0061.41205 · Zbl 0061.41205
[21] 21 Hilbert , D. , Grundlagen der Geometrie, B. G. Tubner , Leipzig und Berlin , 6 th edition, 1923 . JFM 44.0543.02 · JFM 44.0543.02
[22] 22 Hurewicz , W. & Steenrod , N.E. , Homotopy relations in fibre spaces , Proc. Nat. Acad. Sci. USA 27 ( 1941 ), 60 - 64 . MR 4122 | JFM 67.0741.01 · JFM 67.0741.01
[23] 23 Kaplan , W. , Regular curve families filling the plane I, II , Duke Math. J. 7 ( 1940 ), 154 - 185 ; and 8 ( 1941 ), 11 - 46 . Article | MR 4116 | JFM 67.0744.02 · JFM 67.0744.02
[24] 24 Mac Lane , S. , Mathematical models: A sketch for the philosophy of Mathematics , submitted to the Amer. Math. Monthly. Zbl 0468.00019 · Zbl 0468.00019 · doi:10.2307/2321751
[25] 25 Reeb , G. , Sur certaines propriétés topologiques des variétés feuilletées , A.S.I. Hermann , Paris , 1952 . MR 55692 | Zbl 0049.12602 · Zbl 0049.12602
[26] 26 Steenrod , N.E. , The topology of fibre bundles , Princeton Univ. Press , 1951 . MR 39258 | Zbl 0054.07103 · Zbl 0054.07103
[27] 27 Veblen , O. , Invariants of quadratic differential forms , Cambridge Tracts 24, Cambridge Univ. Press , 1927 . JFM 53.0681.01 · JFM 53.0681.01
[28] 28 Veblen , O. & Whitehead , J.H.C. , The foundations of differential geometry , Cambridge Tracts 29, Cambridge Univ. Press , 1932 . Zbl 0005.21801 | JFM 58.0754.01 · Zbl 0005.21801
[29] 29 Weil , A. , Review of Ehresmann [8], in Math . Reviews 3 ( 1942 ), 58 .
[30] 30 Weil , A. , Théorie des points proches sur les variétés différentiables , Col. Int. CNRS Géom. Diff. Strasbourg 1953 , CNRS , Paris , 1953 , 111 - 117 . MR 61455 | Zbl 0053.24903 · Zbl 0053.24903
[31] 31 Whitney , H. , Topological properties of differentiable manifolds , Bull. Amer. Math. Soc. 43 ( 1937 ), 785 - 805 . Article | JFM 63.0556.03 · Zbl 0018.23902 · doi:10.1090/S0002-9904-1937-06642-0
[32] 32 Whitney , H. , On regular families of curves , Bull. Amer. Math. Soc. 47 ( 1941 ), 145 - 147 . Article | MR 4115 | JFM 67.0744.03 · JFM 67.0744.03
[33] 33 Whitney , H. , On the topology of differentiable manifolds, Lectures in Topology , Univ. of Michigan Press , Ann Arbor , 1941 , 101 - 141 . MR 5300 | Zbl 0063.08233 · Zbl 0063.08233
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.